# SDR 2022FA0000604

- Difficulty date: October 13, 2022
- Submitted: October 13, 2022
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Rivet
- Condition: Loose
- Location: Impulse Coupling
- Component: Magneto, Champion
- Component part number: 4371
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE IMPULSE COUPLING HAS LOOSE IVETS THAT ARE SAFELY OF FLIGHT CONCERN IF THE COME OUT DURING OPERATION. CHAMPION AEROSPACE HAS A SERVICE BULLETIN SB219A THAT LISTS AN INSPECTION PROCEDURE AND A SERIAL RANGE OF MAGNETOS TO LOOK FOR THAT MAY HAVE LOOSE IMPULSE COUPLING RIVETS. THIS MAGNETO IS OUTSIDE THE SERIAL RANGE NEEDS TO BE EXPANDED TO COVER A LARGER SERIAL RANGE OF MAGENTOS.
